Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 1(355), Page 191 (Mi umn1665)  

Mathematical Events

Fourth European Congress of Mathematics




Abstract: The Fourth European Mathematical Congress will take place in Stockholm from 27 June through 2 July 2004. Further information can be found at the site http://www.math.kth.se/4ecm/.
The chairman of the Scientific Committee is Lennart Carleson, and the chairman of the Organizing Committee is Ari Laptev.
The motto of the congress is: “Mathematics in Science and Technology”. Several Nobel prize winners have agreed to address the congress on the role of mathematics in their fields of research. Some satellite conferences are planned to be held around the time of the congress.
At the congress ten awards will be given to the best young mathematicians. Nina Ural'tseva (St. Petersburg) is chairperson of the Prize Committee. The Felix Klein Award will be presented; the formation of the Prize Committee is now complete.

DOI: https://doi.org/10.4213/rm1665

Full text: PDF file (30 kB)

English version:
Russian Mathematical Surveys, 2004, 59:1, 195

Bibliographic databases:

MSC: 00Bxx

Citation: “Fourth European Congress of Mathematics”, Uspekhi Mat. Nauk, 59:1(355) (2004), 191; Russian Math. Surveys, 59:1 (2004), 195

Citation in format AMSBIB
\Bibitem{1}
\paper Fourth European Congress of Mathematics
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 1(355)
\pages 191
\mathnet{http://mi.mathnet.ru/umn1665}
\crossref{https://doi.org/10.4213/rm1665}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..195.}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 1
\pages 195
\crossref{https://doi.org/10.1070/RM2004v059n01ABEH000734}


Linking options:
  • http://mi.mathnet.ru/eng/umn1665
  • https://doi.org/10.4213/rm1665
  • http://mi.mathnet.ru/eng/umn/v59/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:164
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021